# SDR SIMA20221011001

- Difficulty date: October 11, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 17
- Component: Track, R/H
- Component part number: 17003263001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 RIGHT FLOOR SEAT TRACK IS CORRODED AFT OF FR 17 (LEVEL 2 CORROSION)-C/A-BLENDED AND REMOVED CORROSION ON RIGHT FLOOR SEAT TRACK AFT OF FR 17 IAW ERS-EJ-5300-4650.
